# SDR USAA920081067

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 61,571 hours, 42,250 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Component: Door
- Component part number: 6546921
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - B3 CHECK - AFT CARGO DOOR SKIN CRACKED, BS 827, S22R AT HANDLE HINGE FLAP AREA.  REPAIRED AFT CARGO DOOR SKIN, BS 827, S22R AT HANDLE HINGE FLAP AREA IAW B737 SRM 52-00-01-2R-3.
